# SDR MASA2011031702168

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,876 hours, 23,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE (RED) LIGHT WILL NOT ILLUMINATE.  CLEANED SWITCH, OP CHECK GOOD.
